# SDR CA960327015

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 3212 · Emergency Flotation Section
- Part: Relief Valve
- Part number: 206073926105
- Condition: Leaking
- Location: Emerg Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)VALVE WAS FOUND TO BE LEAKING. UPON REMOVAL AND DISASSEMBLY, DIRT AND CORROSION WAS FOUND TO BE THE CAUSE. SUGGEST A SMALL HOLE BE DRILLED TO ALLOW WATER TO ESCAPE, OR REPOSITION VALVE BY TURNING BODY 90 DEGREES.
